# SDR SWIA201642707

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 36,388 hours, 30,670 cycles
- System (JASC): 5240 · Service Doors
- Part: Drain
- Condition: Obstructed
- Location: Galley Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED HEARING A SUDDEN LOUD LOW PITCH NOISE THAT BEGAN TO GROW LOUDER.  FLIGHT ATTENDANT REPORTED NOISE COMING FROM GALLEY DOOR.   INSPECTED GALLEY SERVICE DOOR & NO DEFECTS NOTED.  MX OPS CHECKED ALL HYD SYS, OPS CHECK NORMAL.   MX FOUND DEBRIS IN  GALLEY DRAIN.   CLEARED DEBRIS FROM GALLEY DRAIN.
